Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 3, 2006, 5:16 PM CST for Clarke County, Lauderdale County, Mississippi. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2006, 5:16 PM CST (23:16 UTC)
- Expired
- Feb 3, 2006, 6:15 PM CST
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Clarke County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 5:18 PM CST | HAIL 0.88 | 2 W Collinsville, MS | NICKEL SIZED HAIL REPORTED 2 MILES WEST FROM COLLINSVILLE. |
| Feb 3, 5:45 PM CST | HAIL 0.75 | Meridian Station, MS | 3/4 INCH HAIL REPORTED AT MERIDIAN STATION. |
| Feb 3, 5:48 PM CST | HAIL 0.5 | Meridian, MS | HALF INCH HAIL REPORTED IN NAS MERIDIAN. |
| Feb 3, 6:00 PM CST | HAIL 0.88 | Shubuta, MS | PENNY TO NICKEL HAIL FELL IN SHUBUTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 3, 12:10 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 032317 SVRJAN MSC023-075-040015- /O.NEW.KJAN.SV.W.0039.060203T2316Z-060204T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 516 PM CST FRI FEB 3 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI THIS INCLUDES THE CITY OF QUITMAN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI THIS INCLUDES THE CITIES OF...MERIDIAN STATION...MERIDIAN * UNTIL 615 PM CST * AT 516 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OKATIBEE LAKE TO 57 MILES SOUTHWEST OF QUITMAN MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... NELLIEBURG AND MERIDIAN STATION BY 530 PM CST MERIDIAN BY 535 PM CST STONEWALL AND MARION BY 540 PM CST QUITMAN BY 545 PM CST LAT...LON 3259 8892 3180 8892 3189 8847 3258 8839 $$ CRAVEN
2 follow-up statements
000
WWUS54 KJAN 032353
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CST FRI FEB 3 2006
MSC023-075-040015-
/O.CON.KJAN.SV.W.0039.000000T0000Z-060204T0015Z/
CLARKE MS-LAUDERDALE MS-
552 PM CST FRI FEB 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR LAUDERDALE AND CLARKE COUNTIES...
AT 550 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
WAYNESBORO TO 10 MILES SOUTHWEST OF MERIDIAN TO 10 MILES EAST OF
MERIDIAN STATION...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
I-20 EXIT 160 AT RUSSELL...DESOTO...CLARKE COUNTY STATE PARK AND
SHUBUTA BY 600 PM CST
TOOMSUBA BY 605 PM CST
I-20 EXIT 169 US HWY 80 BY 610 PM CST
CRANDALL AND WHYNOT BY 615 PM CST
LAT...LON 3258 8858 3231 8886 3180 8892 3189 8847
3258 8839
$$
CRAVEN000
WWUS54 KJAN 040014
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CST FRI FEB 3 2006
MSC023-075-040022-
/O.EXP.KJAN.SV.W.0039.000000T0000Z-060204T0015Z/
CLARKE MS-LAUDERDALE MS-
612 PM CST FRI FEB 3 2006
...THE SEVERE THUNDERSTORM WARNING FOR LAUDERDALE AND CLARKE COUNTIES
EXPIRES AT 615 PM CST...
THE STORMS CONTINUE TO MOVE EAST AND SHOULD BE INTO ALABAMA
SHORTLY.
AT 555 PM CST...PENNY SIZED HAIL WAS REPORTED ON THE METAR
OBSERVATION FROM NAVAL AIR STATION MERIDIAN (KNMM).
LAT...LON 3258 8858 3231 8886 3180 8892 3189 8847
3258 8839
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 3:34 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Feb 3, 3:34 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CST FRI FEB 3 2006
.DISCUSSION...TONIGHT THROUGH SATURDAY NIGHT...STORMS CURRENTLY
DEVELOPING ACROSS THE AREA ASSOCIATED WITH AN EXITING 110KT JET AND
A VIGOROUS 500MB SHORT WAVE. AT THE SURFACE A LOW IS DEEPENING OVER
SOUTHERN MISSISSIPPI WITH FRONTOGENESIS OCCURRING ALONG THE COAST.
WITH THE STRONG SHORT WAVE...LAPSE RATES OF NEAR 7.5 C/KM...AND
STRONG DEEP LAYER SHEAR THE STORMS HAVE BEEN SEVERE WITH HAIL TO THE
SIZE OF GULFBALLS ALREADY BEING REPORTED. EXPECT THIS ACTIVITY TO
CONTINUE INTO THE EARLY EVENING HOURS THEN ENDING FROM WEST TO EAST
ACROSS THE AREA. OVERNIGHT TONIGHT THE GFS IS A LITTLE SLOWER AND
KEEPS THE PRECIPITATION OVER OUR NORTHEAST AREAS UNTIL ALMOST
MIDNIGHT. WINDS WILL SHIFT AROUND TO THE NORTHWEST AND STRONG DRY
COLD AIR ADVECTION WILL PREVAIL OVER THE ENTIRE AREA. SKIES WILL
QUICKLY CLEAR OUT OVER THE CWA BY EARLY MORNING. STUCK PRETTY CLOSE
TO GUIDANCE TEMPERATURES FOR OVERNIGHT LOWS.
SATURDAY WILL BE A COLD AND PARTLY CLOUDY DAY ACROSS THE AREA AS
850MB TEMPERATURES WILL RANGE FROM -6 TO -1...THIS WILL TRANSLATE TO
SURFACE TEMPERATURES IN THE MID 40S NORTHEAST TO UPPER 50S IN THE
EXTREME SOUTHWEST. HAVE DECIDED TO ISSUE A LAKE WIND ADVISORY OVER
THE NORTHERN HALF OF THE AREA AS 850MB WINDS WILL BE CLOSE TO 40KTS
AND LOOKING AT FORECAST SOUNDINGS FOR SATURDAY AFTERNOON INDICATES
THAT WE SHOULD MIX OUT CLOSE TO 850MB.
THE MAIN CONCERN FOR SATURDAY NIGHT WILL BE OVERNIGHT LOWS AS THE
GFS IS INDICATING -7 TO -3 850MB TEMPERATURES ACROSS THE AREA. AS
DISCUSSED IN PREVIOUS AFDS THE BIG QUESTION WILL BE WHETHER THE
WINDS WILL DECOUPLE OVERNIGHT. THE GFS AND ETA INDICATE THAT THE
WINDS SHOULD BECOME ALMOST CALM BY EARLY MORNING WITH A SURFACE
RIDGE EXTENDING NORTH OVER THE AREA. MAV GUIDANCE IS CONSIDERABLY
COOLER THAN PREVIOUS RUNS AND THE NGM AND ETA GUIDANCE CONCUR. DO TO
THESE FACTORS EXPECT STRONG RADIATIONAL COOLING DURING THE EARLY
MORNING TO DRIVE TEMPERATURES INTO THE UPPER 20S NORTHEAST AND LOW
30S IN THE SOUTH...THUS HAVE CUT GUIDANCE TEMPERATURES SLIGHTLY
ACROSS THE AREA./15/
LONG TERM...SUNDAY THROUGH FRIDAY...INITIALLY DRY AIR MASS WITH
PWATS OF 0.3 INCHES AT MIDDAY SUNDAY WILL INCREASE RAPIDLY SUNDAY
NIGHT AS ANOTHER FAST-MOVING SHORTWAVE WILL ROTATE THROUGH THE LOWER
MS VALLEY SUNDAY NIGHT AND MONDAY MORNING. A WEAK REINFORCING COLD
FRONT WILL CROSS THE CWFA WITH DRIER AIR RETURNING MONDAY
AFTERNOON/EVENING. LOOK FOR LIGHTER QPF AMOUNTS GENERALLY LESS THAN
ONE HALF INCH AS PWATS REACH NEAR 0.8 INCHES. MLCAPES/SBCAPES REMAIN
LESS THAN 100J/KG WITH K INDEXES OF 25-30 SO WILL MENTION ONLY SHRA
WITH THE PASSAGE OF THIS SYSTEM.
THEN A BROAD...LARGE UPPER TROUGH AXIS OVER THE ERN THIRD OF THE
CONUS WILL DOMINATE MUCH OF THE REMAINDER OF THE WEEK AS A POLAR
VORTEX BECOMES ESTABLISHED JUST N OF THE GREAT LAKES REGION.
A SHARPER TROUGH AXIS SWINGS SEWD THROUGH THE REGION ON WEDNESDAY
WITH THE NEXT CHANCE OF LIGHT RAIN DUE TO THE ABSENCE OF ANY
SIGNIFICANT RETURN FLOW. THIS TROUGH AXIS WILL START THE PROCESS
OF DELIVERING MUCH COLDER AIR FOR THURSDAY AND FRIDAY WITH 850MB
TEMPERATURES DROPPING TO -10C OVER NRN HALF OF CWFA AND -5C TO THE
HIGHWAY 84 CORRIDOR. THESE TEMPERATURES SHOULD TRANSLATE TO SOME OF
OUR COLDEST WEATHER SINCE MID DECEMBER WITH WIDESPREAD 25-30F LOWS
FRIDAY MORNING. HIGHS ON FRIDAY WILL STRUGGLE TO REACH 50F ACROSS
THE HIGHWAY 82 CORRIDOR WITH M50S SOUTH DEPENDING ON THE LINGERING
CLOUD COVER./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 38 53 29 58 / 100 0 0 0
MERIDIAN 38 53 27 55 / 97 0 0 0
VICKSBURG 38 56 28 62 / 72 0 0 0
HATTIESBURG 44 58 32 61 / 47 0 0 0
NATCHEZ 39 57 33 60 / 47 0 0 0
GREENVILLE 36 54 29 55 / 84 0 0 0
GREENWOOD 36 48 28 51 / 100 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 10 AM TO 5 PM CST SATURDAY FOR MSZ018-
MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-
MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-
MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-
MSZ048-MSZ049-MSZ050-MSZ051-MSZ052.
LA...LAKE WIND ADVISORY FROM 10 AM TO 5 PM CST SATURDAY FOR LAZ008-
LAZ009.
AR...LAKE WIND ADVISORY FROM 10 AM TO 5 PM CST SATURDAY FOR ARZ075.
&&
15/40Hazardous weather outlook, Feb 3, 3:08 PM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 308 PM CST FRI FEB 03 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 042108- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 308 PM CST FRI FEB 03 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING AND WILL CONTINUE BRING ABOUT THE RISK FOR SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS. THIS STRONG DISTURBANCE IS ALREADY SPREADING COLD TEMPERATURES ALOFT OVER THE REGION. AS THIS FEATURE CONTINUES TO MOVE EAST THROUGH THE LOWER MISSISSIPPI RIVER VALLEY...INTENSE LIFT WILL CONTINUE ACROSS THE AREA INTO THE EARLY EVENING. THIS LIFT WILL CLASH WITH INCREASING MOISTURE A FEW THOUSAND FEET OFF THE GROUND AND CAUSE THUNDERSTORMS TO CONTINUE TO DEVELOP. THESE THUNDERSTORMS WILL DEVELOP IN AN ATMOSPHERE THAT WILL SUPPORT LARGE HAIL WITH THE STRONGER STORMS. AT THIS TIME...AREAS EAST OF THE NATCHEZ TRACE AND NORTH OF HIGHWAY 84 WILL HAVE THE GREATEST RISK. HAIL TO THE SIZE OF GULF BALLS HAVE ALREADY BEEN REPORTED WITH THESE STORMS AND THE RISK WILL CONTINUE INTO THE EARLY EVENING HOURS FOR THE ABOVE DESCRIBED AREAS. ISOLATED TORNADOS CANNOT BE RULED OUT WITH THESE STORMS. AREAS OUTSIDE THIS AREA WILL STILL HAVE THE POTENTIAL TO SEE SEVERE WEATHER...JUST THE PROBABILITIES ARE LOWER. ALL ACTIVITY AND PRECIPITATION IS EXPECTED TO EXIT THE REGION BETWEEN 8 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 3, 4:07 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL DLO 31.99N 89.90W
02/03/2006 1.00 INCH SIMPSON MS CO-OP OBSERVER
COOP OBSERVER REPORTED NICKEL TO QUARTER SIZED HAIL
COVERING THE GROUND.
&&
WESTERLocal storm report, Feb 3, 4:10 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL MENDENHALL 31.96N 89.87W
02/03/2006 0.50 INCH SIMPSON MS LAW ENFORCEMENT
MARBLE SIZED HAIL REPORTED BY THE SHERIFFS OFFICE.
&&
WESTERLocal storm report, Feb 3, 4:34 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL LOUISVILLE 33.12N 89.05W
02/03/2006 0.25 INCH WINSTON MS PUBLIC
DR. MIKE BROWN REPORTED PEA SIZED HAIL IN LOUISVILLE.
&&
WESTERLocal storm report, Feb 3, 4:47 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL PINOLA 31.88N 89.96W
02/03/2006 0.88 INCH SIMPSON MS EMERGENCY MNGR
MARBLE TO NICKEL SIZED HAIL REPORTED IN PINOLA.
0410 PM HAIL MENDENHALL 31.96N 89.87W
02/03/2006 0.88 INCH SIMPSON MS EMERGENCY MNGR
MARBLE TO NICKEL SIZED HAIL REPORTED IN MENDENHALL.
0420 PM TSTM WND DMG WEIR 33.26N 89.29W
02/03/2006 CHOCTAW MS LAW ENFORCEMENT
A FEW TREES REPORTED DOWN IN WEIR.
0420 PM HAIL WEIR 33.26N 89.29W
02/03/2006 0.88 INCH CHOCTAW MS LAW ENFORCEMENT
NICKEL SIZED HAIL REPORTED IN WEIR.
0430 PM HAIL ACKERMAN 33.31N 89.17W
02/03/2006 0.25 INCH CHOCTAW MS LAW ENFORCEMENT
PEA SIZED HAIL AND GUSTY WINDS WERE REPORTED IN ACKERMAN
BY THE ACKERMAN POLICE.
0430 PM HAIL MAGEE 31.87N 89.73W
02/03/2006 1.75 INCH SIMPSON MS EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED IN MAGEE.
0438 PM HAIL 5 SE MOUNT OLIVE 31.71N 89.60W
02/03/2006 0.88 INCH COVINGTON MS AMATEUR RADIO
NICKEL SIZED HAIL REPORTED ON HIGHWAY 49 BETWEEN MOUNT
OLIVE AND COLLINS.
&&
WESTERLocal storm report, Feb 3, 5:03 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL MIZE 31.87N 89.55W
02/03/2006 1.25 INCH SMITH MS EMERGENCY MNGR
&&
WESTERLocal storm report, Feb 3, 5:05 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CST FRI FEB 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 3 S LITTLE ROCK 32.48N 89.02W
02/03/2006 1.75 INCH NEWTON MS EMERGENCY MNGR
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 12:09 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 66 min |
| Feb 3, 12:17 PM CST | Severe Thunderstorm Warning | JAN | Washington | 28 min |
| Feb 3, 1:25 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 65 min |
| Feb 3, 1:44 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 78 min |
| Feb 3, 1:50 PM CST | Severe Thunderstorm Warning | JAN | Adams | 44 min |
| Feb 3, 2:04 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 41 min |
| Feb 3, 2:14 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 46 min |
| Feb 3, 2:40 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah | 65 min |
| Feb 3, 2:44 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 61 min |
| Feb 3, 3:00 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes | 60 min |
| Feb 3, 3:16 PM CST | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 74 min |
| Feb 3, 3:32 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 2 hr |
| Feb 3, 3:57 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 63 min |
| Feb 3, 4:12 PM CST | Severe Thunderstorm Warning | JAN | Neshoba | 48 min |
| Feb 3, 4:18 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Smith | 57 min |
| Feb 3, 4:20 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 55 min |
| Feb 3, 4:28 PM CST | Severe Thunderstorm Warning | JAN | Simpson, Smith | 17 min |
| Feb 3, 4:43 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 47 min |
| Feb 3, 4:51 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones | 54 min |
| Feb 3, 4:59 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee | 61 min |
| Feb 3, 5:00 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 60 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.